Hi Dana, So good to hear from you and I'm delighted you're the one I sent the previous post to. And, thanks for your compliment!!!!!!!! I'm proud you have gotten adjusted to the Heparin. It was somewhat unnerving in the beginning to deal with having to administer the shots but knowing how effective it is to our Protocol made up for the inconvenience. I must say, however, it literally put me to bed with unrelentless fatigue, extremely weak muscles and pain in both arms and legs..........I literally thought my time must be up..........Thank God, I did get better in about two weeks. Hope you didn't experience the side effects such as I've described. As for my diagonsis, they are as follows: Chronic Fatigue, Fibromyalgia, Hypothyroidism, GH Defieicency, Pituitary dysfunction, Adrenal Insufficiency, Menopause Syndrome and Candida. In light of the above problems, I'm now taking Mystatin for the Candida, plus am on a strict no-yeast diet. Also, thyroid compounds, Mirapex 3 @ bedtime, increased my natural compound estrogen and progestrone, plus added testestrone (compound)and cortisoil for adrenal dysfunction. In additon, I'm taking a "host" of the supplements, plus self administered B12, AMP, Gulatomine shots twice weekly. I, too am very thankful for the opportunity to get treatment at the Atlanta FFC. I truly believe in their protocol and anxiously look forward to the day I can become me again. I will receive my 12th I.V. on Tuesday, plus get the results from the previous blood analysis which was sent out to a Infectious Disease Lab for evaluation. I'm praying it isn't Lyme Disease nor Epstein Barr Virus; could be a mixture of both, plus more types of virus'.... I'm sure your test are probably similar to mine in that we all seem to have basically some of the same things that are making us sick. Hope you are doing well and maybe we will get to see each other again soon. Regards, D.D.